`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 8,Number 1,     January 2002

1

On random Schrödinger operators on $\mathbb Z^2$   Pages : 1 - 15

Jean Bourgain

 Abstract       Full Text      Related Articles

2

Global inversion via the Palais-Smale condition   Pages : 17 - 28

Scott Nollet and Frederico Xavier

 Abstract       Full Text      Related Articles

3

Inverse shadowing by continuous methods   Pages : 29 - 38

S. Yu. Pilyugin

 Abstract       Full Text      Related Articles

4

Guiding-like functions for periodic or bounded solutions of ordinary differential equations   Pages : 39 - 54

Jean Mawhin and James R. Ward Jr

 Abstract       Full Text      Related Articles

5

On the dynamics of a class of quadratic polynomial automorphisms of $\mathbb C^3$   Pages : 55 - 67

Dan Coman

 Abstract       Full Text      Related Articles

6

Large time decay estimates of solutions of nonlinear parabolic equations   Pages : 69 - 114

Huijiang Zhao

 Abstract       Full Text      Related Articles

7

A linearized instability result for solitary waves   Pages : 115 - 119

Orlando Lopes

 Abstract       Full Text      Related Articles

8

Deterministic and random aspects of porosities   Pages : 121 - 136

Esa Järvenpää,  Maarit Järvenpää and R. Daniel Mauldin

 Abstract       Full Text      Related Articles

9

Dynamically defined recurrence dimension   Pages : 137 - 146

Petr Kůrka,  Vincent Penné and Sandro Vaienti

 Abstract       Full Text      Related Articles

10

Global bifurcation structure of stationary solutions for a Lotka-Volterra competition model   Pages : 147 - 162

Yukio Kan-On

 Abstract       Full Text      Related Articles

11

Existence of semi-discrete shocks   Pages : 163 - 190

Sylvie Benzoni-Gavage and Pierre Huot

 Abstract       Full Text      Related Articles

12

Topological entropy of shift function on the sequences space induced by expanding piecewise linear transformations   Pages : 191 - 208

Prof. Dr.rer.nat Widodo

 Abstract       Full Text      Related Articles

13

Stable subharmonic solutions of reaction-diffusion equations on an arbitrary domain   Pages : 209 - 218

Peter Poláčik and Eiji Yanagida

 Abstract       Full Text      Related Articles

14

The existence of the heat flow of H-systems   Pages : 219 - 236

Y. Chen and S. Levine

 Abstract       Full Text      Related Articles

15

On the reduction of the modified Benjamin-Ono equation to the cubic derivative nonlinear Schrödinger equation   Pages : 237 - 255

Nakao Hayashi and Pavel Naumkin

 Abstract       Full Text      Related Articles

16

A uniform $C^1$ connecting lemma   Pages : 257 - 265

Lan Wen

 Abstract       Full Text      Related Articles

17

Deformation from symmetry and multiplicity of solutions in non-homogeneous problems   Pages : 267 - 281

Christine Chambers and Nassif Ghoussoub

 Abstract       Full Text      Related Articles